IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Products of orthogonal projections and polar decompositions
Autor/es:
. G. CORACH, A. L. MAESTRIPIERI,
Revista:
LINEAR ALGEBRA AND ITS APPLICATIONS
Editorial:
ELSEVIER SCIENCE INC
Referencias:
Lugar: Amsterdam; Año: 2011 vol. 434 p. 1594 - 1594
ISSN:
0024-3795
Resumen:
We characterize the sets X of all products PQ, and Y of all productsPQP, where P, Q run over all orthogonal projections and we solvethe problems of minimizing the norm of the difference of P and Q for different representatrions of elements of X and Y.We also determine the polar decompositions and Moore–Penrosepseudoinverses of elements of X.